Is having no menstrual period for a year after Depo-Provera provera (medroxyprogesterone) normal?

Yes. You should see your doctor and get some hormonal assistance to "jump start" your cycle, though. It is not good to have less than four periods a year.

Related Questions

How to tell if I am not getting pregnant if I inject Depo-Provera provera (medroxyprogesterone) 3days after my menstrual period?

Usually not. A good time to get the Depo Provera (medroxyprogesterone) injection is during or right after the period, because it is very unlikely a woman will be pregnant when having a normal period. The shot takes several days to take effect, so by 4 days after the Depo Provera (medroxyprogesterone) injection a woman should not be able to get pregnant. Read more...

I have begun to have abnormal menstrual periods after stopping the Depo-Provera provera (medroxyprogesterone) shot in 2010. And now I am unable to get pregnant. What can it be?

Needs evaluation. The effects of depo-provera on your body have been out of your system for at least two years. If you've been trying to get pregnant all of this time and it's definitely time for a fertility evaluation. A young healthy couple should try for one year before pursuing this option. Read more...

I take Depo-Provera provera (medroxyprogesterone) shots to control heavy menstual periods. I am 47, do not menstruate. How will I know when I'm perimenepausal?

Test hormones. I would suggest not using a synthetic progestin long term as it increase risk of osteoporosis. If your periods are heavy your hormones are out of balance. Go to a4m.Com and use physician locator to find a local functional medicine physician who can help you evaluate your hormones and balance them naturally with bio-identical hormones to keep you healthy long-term and prevent osteoporosis! Read more...

So I've been on the Depo-Provera provera (medroxyprogesterone) shot for two years, I haven't had a period in two years, not even light spotting or anything. Is that normal to have no?

Too much. It is common for depoprovera to make disappeared the menstrual flow but for 2 years is too much to me. I would test for pregnancy and discuss it with gyn. Were you fertile before depoprovera was started? Check what our ob/gyn has to say. Read more...
Yes. Depo often causes amenorrhea, or the lack of periods. It can take up to six months to return after you stop it. Read more...